Tornadoes · United States · Tennessee · 2005
F2 tornado, Collinwood, Tennessee, November 15, 2005
This F2 tornado ran 6.0 miles across Wayne County on November 15, 2005, touching down at 6:02 PM CST and reaching 100 yards wide. It killed nobody and injured 1, and did $100,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
F040 to 72 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
F173 to 112 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
F2113 to 157 mphthis tornado
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
F3158 to 206 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
F4207 to 260 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
F5261 to 318 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- F2
- Date
- November 15, 2005
- Touchdown
- 6:02 PM CST (00:02 UTC)
- Path length
- 6.0 miles (9.7 km)
- Path width
- 100 yards (91 m)
- Deaths
- 0
- Injuries
- 1
- Property damage
- $100,000
- County
- Wayne County
- Touchdown point
- 35.180, -87.750
- Lift-off point
- 35.250, -87.670
- Record number
- 527
What the Weather Service recorded
The NWS Storm Survey found that a tornado first touched down just south of Collinwood along Highway 13 near Shackelford Funeral Home. The tornado moved northeast and damaged several homes and snapped off numerous large trees along Ayers Rd.A barn was destroyed near the intersection of Ayers Road and Millrock. Several homes near this intersection received significant structural damage. Two trailer homes were damaged and were moved off their foundations. The tornado contiued to move northeast and did significant damage to the Millrock Baptist Church. Along Shawnette Road, more homes were damaged and numerous trees were blown down. Between Little Shawnette Road and Double Branch Road, a home was nearly destroyed. This was the last evidence of damage from the tornado in Wayne County. One injury occurred while a woman was inside her house on Shawnettee Road when the tornado moved the house off the foundation.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.
The county was under a tornado watch, issued at 21:16 UTC and running to 01:25 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 14:12 UTC | 06:00 UTC | Lake Wind Advisory | OHX |
| 21:16 UTC | 01:25 UTC | Tornado Watch | OHX |
| 21:46 UTC | 22:30 UTC | Tornado Warning | OHX |
| 22:26 UTC | 23:00 UTC | Tornado Warning | OHX |
| 00:50 UTC | 01:45 UTC | Tornado Warning | OHX |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a High Risk, with a 0.25 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:50 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the tornado touched down at Nov 15, 3:47 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Nov 15, 3:47 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 347 PM CST TUE NOV 15 2005 .DISCUSSION... 18Z RAOB SHOWED DRIER AIR OVER MIDDLE TENNESSEE BELOW A MID LEVEL CAP...THUS LIMITING MORNING AND EARLY AFTERNOON STORM DEVELOPMENT. HOWEVER...TWO LINES OF STRONG TO SEVERE CONVECTION DEVELOPED FURTHER WEST WITH A FEW CELLS EXHIBITED SUPERCELL STRUCTURES. THE FIRST AND MORE INTENSE LINE IS TAPPING INTO MODERATE INSTABILITY WITH ROTATING COUPLETS AT LOW ANGLES. KOHX RADAR SHOWED THE FIRST OF THESE COUPLETS IN STEWART COUNTY WITH MORE TO THE SOUTHWEST. H8 JET APPROACHING 60KTS JUST NORTH OF HOPKINSVILLE IN THE NAM12 AT 16/00Z. VAD WINDS SUPPORT DAMAGING SURFACE WINDS AS AN ADDITIONAL HAZARD. SECONDARY LINE OF STORMS MAY MERGE WITH THE FIRST LINE...AND THE SEVERE STORM THREAT WILL CONTINUE WILL INTO THE EVENING. COLLOBRATED TORNADO WATCH 869 WAS MERGED INTO HAZARD GRIDS AND IS EFFECTIVE UNTIL 11 PM CST. EXTENDED LAKE WIND ADVISORY UNTIL MIDNIGHT...AND KEPT THIS ADVISORY ALL NIGHT IN THE PLATEAU. COULD SEE GUSTS UP TO 40 MPH. GFS80 IS QUICKER WITH A COLD FRONTAL PASSAGE TONIGHT...MOVING THROUGH METRO NASHVILLE SHORTLY BEFORE MIDNIGHT CST. THE FRONT WILL PUSH THROUGH THE PLATEAU AFTER MIDNIGHT. MODELS SHOW THAT MUCH COLDER AIR WILL FILTER IN LATE TONIGHT AND WEDNESDAY. H8 TEMPERATURES FALL BELOW -6 C WEDNESDAY AFTERNOON...AND MOS DOES NOT HAVE ENOUGH CLOUDS WEDNESDAY AFTERNOON. COOL AND DRY WEATHER WILL CONTINUE INTO THE WEEKEND. IN FACT THE COOL TEMPERATURES LOOK TO CONTINUE INTO NEXT WEEK. THERE MAY BE A COLD FRONTAL PASSAGE OR TWO...BUT MOISTURE IS TOO LIMITED TO ADVERTISE A RAIN CHANCE AT THIS POINT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 41 45 25 44 / 100 10 10 10 CLARKSVILLE 38 45 23 45 / 100 0 10 10 CROSSVILLE 42 44 23 40 / 100 30 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL MIDNIGHT CST FOR MOST OF MIDDLE TENNESSEE LAKE WIND ADVISORY UNTIL 6 AM CST FOR THE CUMBERLAND PLATEAU && 04
Hazardous weather outlook, Nov 15, 5:30 AM CST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CST TUE NOV 15 2005 TNZ005>011-022>034-056>066-075-077>080-093>095-161130- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE AIR MASS AHEAD OF THE FRONT WILL BE MOIST AND UNSTABLE, WITH STRONG LOW LEVEL WIND SHEAR. THIS WILL PROVIDE A GOOD ENVIRONMENT FOR THE DEVELOPMENT OF ISOLATED SUPERCELLS THIS AFTERNOON, ACCOMPANIED BY ISOLATED TORNADOES AND DAMAGING STRAIGHT LINE WINDS. OUTSIDE OF THUNDERSTORM AREAS, WINDS AT THE SURFACE WILL BE 15 TO 20 MILES AN HOUR TODAY, WITH GUSTS AS HIGH AS 30 MILES AN HOUR. CAUTION IS THEREFORE ADVISED ON AREA LAKES. MORE THUNDERSTORMS WILL MOVE IN TONIGHT IN THE FORM OF AN ORGANIZED SQUALL LINE. SOME OF THESE STORMS WILL ALSO BECOME SEVERE, WITH THE PRIMARY HAZARDS BEING DAMAGING DOWNBURST WINDS, LARGE HAIL, AND ISOLATED TORNADOES. IN ADDITION, THE STORM PREDICTION CENTER HAS PLACED A PORTION OF MIDDLE TENNESSEE UNDER A HIGH RISK OF SEVERE WEATHER. THE HIGH RISK AREA LIES WEST OF A LINE EXTENDING FROM WHITE HOUSE, TO NASHVILLE, TO FAIRVIEW, TO HOHENWALD, TO WAYNESBORO. AREAS FARTHER EAST, INCLUDING THE CITIES OF LAFAYETTE, LEBANON, MURFREESBORO, COLUMBIA, AND PULASKI ARE UNDER A MODERATE RISK OF SEVERE WEATHER. THE REMAINDER OF THE MID STATE AND CUMBERLAND PLATEAU IS UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. ROSE
In the hours before
Local storm report, Nov 15, 4:58 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
458 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL CAMDEN 36.06N 88.10W
11/15/2005 1.00 INCH BENTON TN TRAINED SPOTTER
&&
MEDLocal storm report, Nov 15, 5:27 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 6 S CLARKSVILLE 36.47N 87.35W
11/15/2005 MONTGOMERY TN EMERGENCY MNGR
POSSIBLE TORNADO.... SEVERAL HOUSES HIT ON HWY 13...KIDS
MISSING....TRACTOR TRAILER TRUCK OVERTURNED. HARDEST HIT
AREA IS MARION ROAD IN THE CUNNINGHAM COMMUNITY. SEVERAL
FIRES IN AREA.
&&
MEDLocal storm report, Nov 15, 5:27 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME OF OCCURRENCE
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 6 S CLARKSVILLE 36.47N 87.35W
11/15/2005 MONTGOMERY TN EMERGENCY MNGR
POSSIBLE TORNADO.... SEVERAL HOUSES HIT ON HWY 13...KIDS
MISSING....TRACTOR TRAILER TRUCK OVERTURNED. HARDEST HIT
AREA IS MARION ROAD IN THE CUNNINGHAM COMMUNITY. SEVERAL
FIRES IN AREA.
&&
MED/JAOLocal storm report, Nov 15, 5:46 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
546 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 14 S CAMDEN 35.86N 88.10W
11/15/2005 1.00 INCH BENTON TN TRAINED SPOTTER
&&
MEDLocal storm report, Nov 15, 5:49 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
549 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 14 S CAMDEN 35.86N 88.10W
11/15/2005 1.75 INCH BENTON TN TRAINED SPOTTER
&&
MEDLocal storm report, Nov 15, 5:59 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
559 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 6 N DICKSON 36.16N 87.38W
11/15/2005 DICKSON TN TRAINED SPOTTER
HOUSES AND BARNS DAMAGED...POSSIBLE TORNADO
&&
JCOHENThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Nashville Metro, TN (KBNA), 00:00Z
0.0 hours before the tornado, 143 km from the path. November 16, 2005.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -53 J/kg
- Surface CAPE
- 540 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 506 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 5.9
- 0-3 km lapse rate
- 6.4 K/km
Nashville Metro, TN (KBNA), 12:00Z
12.0 hours after it, 143 km from the path. November 16, 2005.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -3 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 2.0 K/km
The radar
The Northeast Alabama radar (KHTX), 151 km away, was scanning. The volume nearest the touchdown began at 00:03 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 22:08 UTC | HAIL 0.75 | 16 Sw Waynesboro | Wayne, TN | |
| 22:29 UTC | TSTM WND DMG | 16 Sw Waynesboro | Wayne, TN | BARN ROOF DAMAGED NEAR LUTTS |
| 23:35 UTC | TSTM WND DMG | 3 S Decaturville | Decatur, TN | SEVERAL TREES DOWN OVER THE SOUTHERN HALF OF THE COUNTY |
| 00:02 UTC | TORNADO | Collinwood | Wayne, TN | *** 1 INJ *** F2 TORNADO WITH A 6 MILE PATH LENGTH. NUMEROUS TREES WERE SNAPPED AND UPROOTED. MANY HOMES WERE DAMAGED. |
| 00:18 UTC | TSTM WND DMG | Morris Chapel | Hardin, TN | TREES DOWN |
| 00:45 UTC | TSTM WND DMG | 13 Nw Waynesboro | Wayne, TN | MANY LARGE TREES DOWN IN CLIFTON. |
| 00:45 UTC | TSTM WND DMG | 1 E Collinwood | Wayne, TN | *** 1 INJ *** 3 HOUSES DAMAGED |
| 01:05 UTC | TSTM WND DMG | 2 E Hohenwald | Lewis, TN | TREE BLOWN DOWN |
| 01:14 UTC | HAIL 0.88 | 9 Sse Hohenwald | Lewis, TN |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2005 tornado in TennesseeEvery tornado in Tennessee since 1950Warnings in force in Tennessee nowThe forecast where you are
The other tornadoes of November 15, 2005
48 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| November 15 | 12:37 PM CST | F0 | New Madrid, MO | 0.2 | 50 | |||
| November 15 | 12:44 PM CST | F0 | Mississippi, MO | 0.2 | 50 | |||
| November 15 | 1:10 PM CST | F0 | White, IL | 0.2 | 50 | |||
| November 15 | 1:20 PM CST | F1 | Crockett, TN | 15.0 | 300 | $700,000 | ||
| November 15 | 1:30 PM CST | F0 | McCracken, KY | 0.2 | 50 | |||
| November 15 | 1:34 PM CST | F0 | Massac, IL | 0.1 | 50 | |||
| November 15 | 1:45 PM CST | F3 | Graves, KY | 44.0 | 500 | 1 | 20 | $8.6 million |
| November 15 | 1:55 PM CST | F1 | Weakley, TN | 2.0 | 150 | $100,000 | ||
| November 15 | 2:20 PM CST | F0 | Jefferson, AR | 0.7 | 20 | |||
| November 15 | 2:30 PM CST | F0 | New Madrid, MO | 0.2 | 50 | $10,000 | ||
| November 15 | 2:35 PM CST | F1 | Marion, IL | 5.0 | 100 | |||
| November 15 | 2:35 PM CST | F1 | New Madrid, MO | 1.0 | 75 | 2 | $60,000 | |
| November 15 | 2:35 PM CST | F2 | Henry, TN | 20.0 | 200 | 13 | $6.5 million | |
| November 15 | 3:40 PM EST | F3 | Daviess, IN | 12.0 | 440 | 31 | $12 million | |
| November 15 | 2:52 PM CST | F1 | Arkansas, AR | 16.5 | 60 | |||
| November 15 | 2:55 PM CST | F1 | Arkansas, AR | 3.5 | 30 | |||
| November 15 | 3:01 PM CST | F0 | Caldwell, KY | 0.2 | 50 | |||
| November 15 | 3:15 PM CST | F1 | Jasper, IL | 10.0 | 40 | |||
| November 15 | 4:25 PM EST | F1 | Lawrence, IN | 0.2 | 50 | $50,000 | ||
| November 15 | 3:27 PM CST | F4 | Earlington–Madisonville tornado, KY | 15.0 | 800 | 40 | $31 million | |
| November 15 | 3:32 PM CST | F0 | Saline, IL | 0.2 | 50 | |||
| November 15 | 3:35 PM CST | F1 | Benton, TN | 1.0 | 100 | $50,000 | ||
| November 15 | 3:38 PM CST | F2 | Benton, TN | 1.2 | 150 | $400,000 | ||
| November 15 | 4:04 PM CST | F1 | McLean, KY | 0.2 | 50 | $3,000 | ||
| November 15 | 4:04 PM CST | F2 | Houston, TN | 0.5 | 200 | $650,000 | ||
| November 15 | 4:10 PM CST | F0 | Houston, TN | 0.2 | 100 | $1,000 | ||
| November 15 | 4:10 PM CST | F1 | Houston, TN | 0.3 | 100 | $10,000 | ||
| November 15 | 4:12 PM CST | F0 | Daviess, KY | 0.2 | 50 | |||
| November 15 | 5:19 PM EST | F3 | Bartholomew, IN | 10.0 | 300 | 1 | $5.1 million | |
| November 15 | 4:35 PM CST | F1 | Montgomery, TN | 0.2 | 75 | $500,000 | ||
| November 15 | 4:36 PM CST | F1 | Montgomery, TN | 0.2 | 75 | $600,000 | ||
| November 15 | 4:37 PM CST | F0 | Montgomery, TN | 0.1 | 50 | |||
| November 15 | 4:44 PM CST | F2 | Montgomery, TN | 1.0 | 400 | $500,000 | ||
| November 15 | 4:50 PM CST | F0 | Benton, TN | 0.1 | 10 | $1,000 | ||
| November 15 | 4:55 PM CST | F1 | Humphreys, TN | 2.0 | 100 | $200,000 | ||
| November 15 | 5:15 PM CST | F1 | Logan, KY | 8.4 | 150 | $250,000 | ||
| November 15 | 5:33 PM CST | F2 | Dickson, TN | 1.0 | 200 | $20,000 | ||
| November 15 | 5:40 PM CST | F0 | Dickson, TN | 0.1 | 50 | |||
| November 15 | 5:52 PM CST | F2 | Simpson, KY | 1.0 | 150 | $100,000 | ||
| November 15 | 6:05 PM CST | F0 | Robertson, TN | 0.1 | 20 | |||
| November 15 | 6:07 PM CST | F1 | Warren, KY | 1.0 | 150 | $500,000 | ||
| November 15 | 7:10 PM EST | F1 | Grant, IN | 3.0 | 50 | $10,000 | ||
| November 15 | 6:15 PM CST | F0 | Davidson, TN | 0.1 | 20 | $1,000 | ||
| November 15 | 6:25 PM CST | F0 | Maury, TN | 0.1 | 10 | |||
| November 15 | 6:30 PM CST | F0 | Lamar, AL | 0.1 | 30 | $20,000 | ||
| November 15 | 6:32 PM CST | F0 | Williamson, TN | 0.1 | 10 | |||
| November 15 | 6:42 PM CST | F0 | Sumner, TN | 0.1 | 10 | |||
| November 15 | 8:30 PM CST | F0 | Cullman, AL | 0.3 | 25 | $40,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.